Journal Report

STUDIES IN APPLIED MATHEMATICS

Download PDF
Journal Information
Journal Title
STUDIES IN APPLIED MATHEMATICS
Publisher
WILEY
ISSN
0022-2526
E-ISSN
1467-9590
Database
Clarivate
Domain
Health Sciences, Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Homoclinic Quasiperiodic Orbits and Emergence of Strange Nonchaotic Attractors in a Discontinuous Piecewise Smooth Map
Jicheng Duan, Laura Gardini, Zhouchao Wei et al.
2026-10 Vol. 157 Issue 4
Issue Information‐TOC
2026-10 Vol. 157 Issue 4
On the Numerical Solution of the Poisson Equation in the Smoothed Particle Hydrodynamics
Matteo Antuono, Julien Michel, Salvatore Marrone
2026-10 Vol. 157 Issue 4
Energetic Derivation and Geometric Reduction of Reaction–Diffusion Systems With Holling‐Type Functional Responses
Jan‐Eric Sulzbach
2026-10 Vol. 157 Issue 4
Conformable Logistic Dynamic Equations on Timescales
Mahammad Khuddush, Svetlin G. Georgiev
2026-10 Vol. 157 Issue 4
Asymptotic Behavior of the Basic Reproduction Number and Equilibria for a Partially Degenerate Nonlocal Epidemic Model
Ming‐Zhen Xin
2026-10 Vol. 157 Issue 4
Is Current the Conduction of Charge?
Robert S. Eisenberg
2026-10 Vol. 157 Issue 4
Gibbons–Tsarev Type Systems and Eventual Identities
Alessandro Arsie, Paolo Lorenzoni, Sara Perletti et al.
2026-10 Vol. 157 Issue 4
A New Integrable <i>N</i> ‐Particle McMillan Map and Its Exact Solutions
Ruguang Zhou, Zilong Yu, Baoqiang Xia
2026-10 Vol. 157 Issue 4
Stochastic Diffusion Driven by Internal and External Brownian Motions
Türker Özsarı
2026-10 Vol. 157 Issue 4
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 28, 2026 09:31